# SDR UALA2012033001989

- Difficulty date: March 30, 2012
- Submitted: March 30, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 42,274 hours, 5,145 cycles
- Engine: Pwa PW40903
- System (JASC): 2810 · Fuel Storage
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFUELING, FOUND CENTRE TANK LT REFUEL VALVE DID NOT OPEN.  DEPOWERED AND REPOWERED.  CENTER TANK LT REFUEL VALVE NOW OPERATING NORMALLY.
